Medication after ablation ?

My doctor prescribed for me recently sotalol , since I had few tachycardia attacks which started only during recovery from ablation but no flutter showed thank god

I was before ablation on bisoprolol , warfarin and Flecainide to control AF

Is that logic ?

I was expecting not to use any drug for heart rhythm after ablation , but I know I shouldn't stop warfarin since I have mechanical valve installed

Any feedback from ppl who had ablation ?

Last edited by

2 Replies

  • Hi Maitha, you do worry don't you! I feel for you. Sotalol is both a rhythm and rate control drug so quite useful I would think to help with the tachycardia.. I also expected to be off all drugs post ablation but it took me nearly a year to wean myself off the one I was on which was propafanone. It is a big ask not to be on any rhythm control drugs and as I said it took me a long time but I only occasionally take maybe one pill if I get a cluster of ectopics. . Try to relax and don;t worry I am sure things will settled down but it is still very early days.


  • Hope so Bob

    Thanks a lot for your continuous support

    Hope there is one tablet to treat worries


You may also like...